Banach Journal of Mathematical Analysis

Pseudoquotients on commutative Banach algebras

Dragu Atanasiu, Piotr Mikusiński, and Angela Siple

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider pseudoquotient extensions of positive linear functionals on a commutative Banach algebra $\mathcal{A}$ and give conditions under which the constructed space of pseudoquotients can be identified with all Radon measures on the structure space $\hat{\mathcal{A}}$.

Article information

Source
Banach J. Math. Anal., Volume 8, Number 2 (2014), 60-66.

Dates
First available in Project Euclid: 4 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1396640051

Digital Object Identifier
doi:10.15352/bjma/1396640051

Mathematical Reviews number (MathSciNet)
MR3189538

Zentralblatt MATH identifier
1294.46040

Subjects
Primary: 46J05: General theory of commutative topological algebras
Secondary: 43A32: Other transforms and operators of Fourier type 43A35: Positive definite functions on groups, semigroups, etc. 28C05: Integration theory via linear functionals (Radon measures, Daniell integrals, etc.), representing set functions and measures

Keywords
Banach algebra structure space positive linear functional pseudoquotient Radon measure

Citation

Atanasiu, Dragu; Mikusiński, Piotr; Siple, Angela. Pseudoquotients on commutative Banach algebras. Banach J. Math. Anal. 8 (2014), no. 2, 60--66. doi:10.15352/bjma/1396640051. https://projecteuclid.org/euclid.bjma/1396640051


Export citation

References

  • D. Atanasiu and P. Mikusiński,The Fourier transform of Levy measures on a semigroup, Integral Transform. Spec. Funct. 19 (2008), 537–543.
  • D. Atanasiu and P. Mikusiński, Fourier transform of Radon measures on locally compact groups, Integral Transform. Spec. Funct. 21 (2010), 815–821.
  • D. Atanasiu, P. Mikusiński, and D. Nemzer, An algebraic approach to tempered distributions, J. Math. Anal. Appl. 384 (2011), 307–319.
  • G.B. Folland, A Course in Abstract Harmonic Analysis, CRC Press, Boca Raton, 1995.
  • M. Fragoulopoulou, Topological Algebras with Involution, North-Holland Mathematics Studies 200, Elsevier Science B.V., Amsterdam, 2005.
  • E. Kaniuth, A Course in Commutative Banach Algebras, Springer, New York, 2008.
  • R. Larsen, Banach Algebras an Introduction, Marcel Dekker Inc., New York, 1973.
  • P. Mikusiński, Generalized quotients with applications in analysis, Methods Appl. Anal. 10 (2003), 377–386.
  • P. Mikusiński, Boehmians and pseudoquotients, Appl. Math. Inf. Sci. 5 (2011), 1–13.
  • T. W. Palmer, Banach algebras and the general theory of *-algebras, Vol. I, Cambridge, New York, 1994.